# SDR ABXA040126

- Difficulty date: March 18, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 75,270 hours, 26,784 cycles
- System (JASC): 1430 · Fasteners
- Part: Fastener
- Condition: Wrong Part
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE TO FLOOR SUPPORT CENTER WING BOX, RIGHT SIDE 857, ANGLE HAD IMPROPER FASTENER INSTALLED.  REPAIRED AREA IAW REA D857-48854MR.
